# SDR ASAA2023101045535

- Difficulty date: October 10, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 29,495 hours, 9,203 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK CAUTION LIGHT ILLUMS DURING MASTER CAUTION RECALL PRIOR TO DESCENT. EXTINGUISHES WITH RESET. GROUNDED - YES. ON DEFERRAL.
